# SDR FDEA201404100711

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 22,840 hours, 12,415 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54611219600
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD MOUNT, PYRAMID, ATTACHMENT BOLT HOLES, FOUR EACH ARE PITTED.  LOCALLY BLENDED THREE EACH HOLES, INBD FWD & AFT, ALSO OTBD FWD HOLE IAW-SRM-54-51-81 TO A   MAX .942, WITHIN LIMITS.  AFT OTBD HOLE REAMED HOLE TO .997 WITH CORROSION REMOVED,   PROTECTED REWORKED AREA & INSTALLED BUSHING, FABRICATED ON STAM TRAVELER T14 1061341 IAW-SRM-54-51-81 FIG 101 & FIG 102, CAT B.
